# SDR ASAA2020102833440

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,789 hours, 8,615 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5296
- Condition: Leaking
- Location: Lt A/C Pack
- Part time: 66,276 hours, 25,098 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, K, J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT DURING FLIGHT, EXTINGUISHES WHEN MASTER CAUTION RESET.  GROUNDED-YES.  CONFIRMED FAULT, LEFT PACK LIGHT ILLUMINATES ON RECALL.  LT PACK/ZONE TEMP CONTROLLER BITE SHOWS "SRADA INLET" FAULT.  REMOVED & REPLACED LT SRADA INLET ACTUATOR, REF AMM 21-51-21.  ALSO, FOUND LT TCV 1 (V139) OVERHEATED & LEAKING.  REMOVED & REPLACED TCV, REF AMM 21-51-10, LEAK CHECK & OPERATIONS CHECK NORMAL, REF AMM 21-61-00-700-806-002.  ACCOMPLISHED ALTERNATE DEACTIVATION PROCEDURE, REF ASA MAINTENANCE PROGRAM CHAPTER 5, SECTION 5-07-01, TABLE 3, ITEM 1.  REVERSED ALTERNATE DEACTIVATION PROCEDURE.
